# SDR DALA2025040402566

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N384DN
- Make and model: Airbus A321-211
- Aircraft serial: 8974
- Aircraft time: 18,723 hours, 7,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3084, CRACK SHEAR PLATE LOCATED STR 23 L FROM FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOCATED STR 23 L FROM FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11. A321 SRM 51-72-11. DWG D53474180 ISSUE: AA, RELEASE DATE: 09-SEP-24. MEASURE OF CRACK WAS L: 0.830 INCHES. (LP0890542)
